# SDR C2XA09RI129

- Difficulty date: July 10, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 22,300 hours, 16,702 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 800571
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2150 - EWR - FLIGHT CREW REPORTED "AIR GROUND FAIL" MESSAGE ON EICAS WITH MULTIPLE STICK SHAKE AND PUSHER ACTUATIONS, ALSO SPS 1 FAIL, IC2 WOW INOP, SPOILER FAIL AND E2 IDLE STOP FAIL INDICATIONS.  EWR MX REMOVED AND REPLACED NOSE WOW A/G PROX SWITCH AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
